International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 11, Pages 673-679

The Boolean algebra of Galois algebras

George Szeto and Lianyong Xue

Department of Mathematics, Bradley University, Peoria 61625, IL, USA

Received 8 February 2002

Copyright © 2003 George Szeto and Lianyong Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let B be a Galois algebra with Galois group G, Jg={bB|bx=g(x)bfor allxB} for each gG, and BJg=Beg for a central idempotent eg, Ba the Boolean algebra generated by {0,eg|gG}, e a nonzero element in Ba, and He={gG|eeg=e}. Then, a monomial e is characterized, and the Galois extension Be, generated by e with Galois group He, is investigated.